Blank Cover Image
所蔵情報QRコード

Applied mathematics letters : an international journal of rapid publication

資料種別:
雑誌
背文字タイトル:
Applied Mathematics Letters
出版情報:
Oxford : Pergamon Press, 1988-
形態:
v.
巻次年月次:
Vol. 1, no. 1 (1988)-
ISSN:
08939659
書誌ID:
AA1066807X
子書誌情報
Loading
フルテキスト
Loading contents information
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

World Scientific Pub.

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Australian Mathematical Society

Published for the Australian Mathematical Society by Jerusalem Academic Press

Australian Mathematical Society

Australian Mathematical Society

Cambridge University Press

Institute of Mathematics and Its Applications

Academic Press

International Press

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12